# SDR RAIA0005025

- Difficulty date: May 21, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- Aircraft time: 16,221 hours, 22,765 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1246432
- Condition: Failed
- Location: Engine Torque
- Part time: 18,059 hours, 22,765 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7472-STL- DURING TAXI, LEFT ENGINE TORQUE INDICATOR WENT TO ZERO, ALL OTHER ENGINE PARAMETERS NORMAL.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE TORQUE INDICATOR.
